# SDR AUS20010540

- Difficulty date: May 26, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 3234 · Landing Gear Selector
- Part: Valve
- Part number: 4105DA
- Condition: Faulty
- Location: Landing Gear Sel
- Component: Landing Gear Sel
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR CONTROL SELECTOR VALVE FAULTY.
